# SDR AALA202208231883

- Difficulty date: August 21, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737
- Aircraft serial: 33231
- Aircraft time: 26,669 hours, 11,223 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 65659733
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L GIRT BAR BRACKET LOOSE. SECURED GIRT BAR FORWARD BRACKET 1L DOOR OPERATIONS CHECK NORMAL IN ACCORDANCE WITH GPM 02.01.2.
